<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 44, No. 4) Next Issue >>
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 589—878
Some remarks on cotorsion envelopes of modules
Hae-sik Kim, Yeong-moo Song
MSC numbers : 16D80, 16E30
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 589—596
The quasi-Hadamard products of certain $p$-valent functions with negative coefficients
Mohamed Kamal Aouf
MSC numbers : 30C45
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 597—606
On uniqueness of meromorphic functions when two differential monomials share one value
Abhijit Banerjee
MSC numbers : 30D35
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 607—622
Uniqueness of entire functions and differential polynomials
Junfeng Xu, Hongxun Yi
MSC numbers : 30D35
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 623—629
On the multiple values and uniqueness of meromorphic functions sharing small functions as targets
Ting-Bin Cao, Hong-Xun Yi
MSC numbers : Primary 30D35; Secondary 30D30
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 631—640
On $Pi$-Armendariz rings
Chan Huh, Chang Ik Lee, Kwang Sug Park, and Sung Ju Ryu
MSC numbers : 16D25, 16N40, 16S36
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 641—649
Hyperidentities in $(xy)x approx x(yy)$ graph algebras of type $(2,0)$
Jeeranunt Khampakdee and Tiang Poomsa-ard
MSC numbers : 05C25, 08B15
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 651—661
Boundedness of discrete Volterra systems
Sung Kyu Choi, Yoon Hoe Goo, Namjip Koo
MSC numbers : 34C11, 39A11
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 663—675
Representation of some binomial coefficients by polynomials
Seon-Hong Kim
MSC numbers : Primary 11B65; Secondary 05A10
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 677—682
On the commutant of multiplication operators with analytic polynomial symbols
B. Khani Robati
MSC numbers : Primary 47B35; Secondary 47B38
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 683—689
Perfect and concrete filters of WFI-algebras
Young Bae Jun
MSC numbers : 03G25, 03C05, 08A05
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 691—699
Weighted composition operators on Lorentz spaces
Subhash Chander Arora, Gopal Datt, and Satish Verma
MSC numbers : Primary 47B33, 47B38; Secondary 46E30
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 701—708
A note on decomposition of complete equipartite graphs into gregarious $6$-cycles
Jung Rae Cho
MSC numbers : 05C70, 05B10
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 709—719
Structures of idempotent matrices over chain semirings
Kyung-Tae Kang, Seok-Zun Song, and Young-Oh Yang
MSC numbers : 15A21, 15A33
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 721—729
Viability for semilinear differential equations of retarded type
Qixiang Dong and Gang Li
MSC numbers : Primary 34K30, 47D60, 49K25
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 731—742
On an extension formulas for the triple hypergeometric series $X_8$ due to Exton
Yong Sup Kim and Arjun K. Rathie
MSC numbers : Primary 33C20, 33C60, 39A10; Secondary 33C70, 33C65
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 743—751
Subadditive separating maps between regular Banach function algebras
Fereshteh Sady and Yousef Estaremi
MSC numbers : Primary 46J10, Secondary 46E25
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 753—761
Abelian-by-nilpotent groups with chain conditions for normal subgroups of infinite order or index
Dae Hyun Paek
MSC numbers : 2.00E+16
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 763—769
Half-factoriality of $D[S]$}
Tariq Shah
MSC numbers : 13G05, 20M25
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 771—775
Extensions of extended symmetric rings
Tai Keun Kwak
MSC numbers : Primary 16W20, 16U80; Secondary 16S36
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 777—788
On prime and semiprime rings with permuting 3-derivations
Yong-Soo Jung and Kyoo-Hong Park
MSC numbers : 16W20, 16W25
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 789—794
$F$-traceless component of the conformal curvature tensor on Kahler manifold
Shoichi Funabashi, Hang Sook Kim, Young-Mi Kim, and Jin Suk Pak
MSC numbers : 53C
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 795—806
Boundedness and continuity of solutions for stochastic differential inclusions on infinite dimensional space
Yong Sik Yun and Sang Uk Ryu
MSC numbers : 60D05
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 807—816
$3$-designs derived from plane algebraic curves
Hoseog Yu
MSC numbers : Primary 05B05
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 817—823
Hyers-Ulam-Rassias stability of a cubic functional equation
Abbas Najati
MSC numbers : Primary 39B52, 46L05, 47B48
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 825—840
Hyers-Ulam-Rassias stability of a system of first order linear recurrences
Mingyong Xu
MSC numbers : 39B82
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 841—849
Approximation of Cauchy additive mappings
Jaiok Roh and Hui Joung Shin
MSC numbers : Primary: 39B52, 39B62, 39B72
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 851—860
New iterative process for the equation involving strongly accretive operators in Banach spaces
Ling-yan Zeng, Jun Li, and Jong Kyu Kim
MSC numbers : 47H05, 47H10, 49J40
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 861—870
Presenting matrices of maximal Cohen-Macaulay modules
Kisuk Lee
MSC numbers : 13H10, 13C14, 13D02
Bull. Korean Math. Soc. 2007 Vol. 44, No. 4, 871—878

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd